Alert archive / Tennessee / Tornado Warnings in 2006
Tornado Warning 50, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Apr 7, 2006, 12:40 PM CDT for Carroll County, Tennessee. It was in force for 19 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2006, 12:40 PM CDT (17:40 UTC)
- Expired
- Apr 7, 2006, 12:59 PM CDT
- In force
- 19 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
County Carroll County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 12:42 PM CDT | HAIL 1.75 | Huntingdon, TN | |
| Apr 7, 12:45 PM CDT | TORNADO | 6 N Camden, TN | POSSIBLE TORNADO REPORTED BY COUNTY HIGHWAY DEPARTMENT |
| Apr 7, 1:03 PM CDT | HAIL 1.75 | 7 N Camden, TN | GOLF BALL SIZE HAIL COVERING THE GROUND |
| Apr 7, 1:05 PM CDT | TORNADO 0 | 10 Nw Mcewen, TN | F0 TORNADO CAUSED SOME SHINGLES TO COME OFF ROOFS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 10:20 AM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -263 J/kg
- Mixed-layer LCL
- 1050 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KMEG 071740 TORMEG TNC017-071815- /O.NEW.KMEG.TO.W.0050.060407T1740Z-060407T1815Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 1240 PM CDT FRI APR 7 2006 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * TORNADO WARNING FOR... CARROLL COUNTY IN NORTHWEST TENNESSEE * UNTIL 115 PM CDT * AT 1237 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO 6 MILE SOUTH OF MCKENZIE...MOVING EAST AT 55 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BUENA VISTA...HOLLOW ROCK...BRUCETON AND VALE. .IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. .IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. LAT...LON 3611 8849 3593 8845 3604 8768 3626 8774 $$
2 follow-up statements
000 WWUS54 KMEG 071753 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1252 PM CDT FRI APR 7 2006 TNC017-071815- /O.CON.KMEG.TO.W.0050.000000T0000Z-060407T1815Z/ CARROLL TN- 1252 PM CDT FRI APR 7 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR CARROLL COUNTY... AT 1249 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO IS NOW LOCATED NEAR HOLLOW ROCK... OR ABOUT 9 MILES WEST OF CAMDEN...MOVING EAST AT 55 MPH. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL TO TENNIS BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. LAT...LON 3611 8849 3593 8845 3604 8768 3626 8774 $$
000 WWUS54 KMEG 071759 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1259 PM CDT FRI APR 7 2006 TNC017-071809- /O.CAN.KMEG.TO.W.0050.000000T0000Z-060407T1815Z/ CARROLL TN- 1259 PM CDT FRI APR 7 2006 ...THE TORNADO WARNING FOR CARROLL COUNTY IS CANCELLED... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE STORM WHICH PROMPTED THE TORNADO WARNING HAD MOVED OUT OF THE AREA. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. LAT...LON 3611 8849 3593 8845 3604 8768 3626 8774 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 7, 10:48 AM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Apr 7, 10:48 AM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1048 AM CDT FRI APR 7 2006 .SHORT TERM... ...DANGEROUS...POTENTIALLY LIFE-THREATENING...TORNADO OUTBREAK FORECAST FOR THE MID-SOUTH TODAY AND TONIGHT... A STRAY SEVERE THUNDERSTORM WITH LARGE HAIL HAS DEVELOPED IN NW MS EARLIER THIS MORNING AND HAS BEEN TRACKING ACROSS WRN TN. CONDITIONS WILL BE FAVORABLE FOR MORE SEVERE TSTMS TO DEVELOP FROM LATE THIS MORNING THROUGH THE AFTERNOON AS PLENTY OF INSTABILITY AND DIRECTIONAL SHEAR WILL EXIST. SUPERCELLS WILL BE THE PREDOMINATE STORM TYPE WITH A RISK OF TORNADOES...LARGE HAIL AND DAMAGING WINDS. A DEEP SFC LOW AND ASSOCIATED UPPER LOW OVER KS WILL TRACK SEWD INTO THE MIDSOUTH THROUGH THIS EVENING AND OVERNIGHT. THIS WILL PROVIDE THE NECESSARY DYNAMICS FOR THE SEVERE WEATHER OUTBREAK TODAY AND TONIGHT. MESOSCALE BOUNDARIES WILL PLAY A BIG PART IN WHERE THE MAIN TORNADO THREAT DEVELOPS...WHICH IS STILL DIFFICULT TO DETERMINE AT THIS TIME. BACKING OF THE WINDS AHEAD OF THIS LOW WILL HELP TO INCREASE THE LOW LEVEL HELICITY. MODELS HAVE BEEN PERSISTENT IN THAT THE MOST SIGNIFICANT TORNADO THREAT WILL OCCUR FROM SOUTHWEST TN ACROSS EAST-CENTRAL AR INTO NORTH MS...BUT ATTM THE ENTIRE MID-SOUTH IS UNDER A SERIOUS THREAT. THE SUPERCELLS ARE GRADUALLY FORECAST TO EVOLVE INTO A SQUALL LINE THIS EVENING...MOST LIKELY FROM SOUTHWEST TN INTO NORTH MS. THE LINE WILL GRADUALLY MOVE SOUTHEAST OF THE MID-SOUTH AFTER MIDNIGHT AND WEAKEN. MUCH COOLER AND DRY AIR WILL SPREAD INTO THE MID-SOUTH OVER THE WEEKEND AS HIGH PRESSURE TO THE NORTH TAKES CONTROL OF OUR WEATHER. IN FACT...TEMPERATURES MAY DIP TO NEAR FREEZING ACROSS PARTS OF WEST TN SUNDAY MORNING...SOMETHING TO WATCH IN LATER FORECASTS. CYCLONIC CURVATURE AT 850 MB WILL KEEP SKIES CLOUDY FOR MUCH OF THE MID-SOUTH SATURDAY...WITH CLEARING SATURDAY NIGHT. .LONG TERM... (MONDAY THROUGH THURSDAY) MODELS IN DECENT AGREEMENT WITH SYNOPTIC PATTERN ACROSS NORTH AMERICA FEATURING A RIDGE OF HIGH PRESSURE ACROSS THE SOUTHEAST UNITED STATES AND A TROUGH ACROSS THE PACIFIC COAST. THE MID SOUTH WILL REMAIN IN THE WARM SECTOR THROUGH THE PERIOD AS A SERIES OF LOW PRESSURE SYSTEMS MOVE ALONG A SLOW MOVING FRONT ACROSS THE CENTRAL PLAINS/UPPER MIDWEST. AS A RESULT...THINK THAT PRECIPITATION CHANCES WILL REMAIN ISOLATED AND DIURNALLY DRIVEN. && .PRELIMINARY POINT TEMPS/POPS... MEM 82 53 60 42 / 60 60 10 0 MKL 81 52 58 32 / 60 70 20 0 JBR 81 49 58 38 / 50 40 10 0 TUP 83 58 64 38 / 60 80 20 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && SHORT TERM...JCL/SWC LONG TERM...CJC
Hazardous weather outlook, Apr 7, 12:10 PM CDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1210 PM CDT FRI APR 7 2006 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-081200- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1210 PM CDT FRI APR 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT A DANGEROUS...POTENTIALLY LIFE-THREATENING...TORNADO OUTBREAK IS FORECAST ACROSS MUCH OF THE MID-SOUTH THIS AFTERNOON AND EVENING. THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF WEST TENNESSEE AND NORTH MISSISSIPPI. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF EAST ARKANSAS AND THE MISSOURI BOOTHEEL...MAINLY ALONG AND EAST OF JONESBORO. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TO THE WEST OF JONESBORO. SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE MIDSOUTH THIS AFTERNOON AND EVENING. TORNADOES...VERY LARGE HAIL...AND DAMAGING STRAIGHT LINE WINDS ARE ALL POSSIBLE ACROSS THE MID-SOUTH. THE GREATEST RISK FOR TORNADOES WILL BE EAST OF THE MISSISSIPPI RIVER...BUT ISOLATED TORNADOES ARE ALSO POSSIBLE WEST OF THE RIVER. THE MOST LIKELY TIME FOR SEVERE WEATHER IS FROM NOW THROUGH 2 AM. THE THUNDERSTORMS ARE EXPECTED TO DEVELOP INTO A SQUALL LINE FROM SOUTHWEST TENNESSEE INTO NORTH MISSISSIPPI AND EAST-CENTRAL ARKANSAS BY LATE THIS EVENING. LOCALLY HEAVY RAIN IS POSSIBLE AS THE THUNDERSTORMS MERGE INTO A SQUALL LINE. THE LINE OF THUNDERSTORMS WILL MOVE SOUTHEASTWARD AND GRADUALLY WEAKEN AFTER MIDNIGHT. PLEASE PREPARE NOW FOR THIS POTENTIALLY SERIOUS SEVERE WEATHER EVENT. LISTEN TO THE LATEST WEATHER INFORMATION FOR SEVERE WEATHER WATCHES AND WARNINGS. KNOW WHAT YOU WOULD DO AT ALL TIMES DURING THE DAY AND NIGHT IF SEVERE WEATHER THREATENS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY LOW TEMPERATURES MAY DIP TO NEAR FREEZING SUNDAY MORNING ACROSS THAT PART OF WEST TENNESSEE ALONG AND EAST OF A LINE FROM MARTIN TO JACKSON TO SELMER. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGEMENT OFFICIALS...AND LOCAL LAW ENFORCEMENT IS LIKELY THIS AFTERNOON INTO TONIGHT. SWC
In the hours before
Local storm report, Apr 7, 10:45 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1045 AM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM HAIL TUNICA 34.69N 90.38W
04/07/2006 M1.25 INCH TUNICA MS LAW ENFORCEMENT
HALF DOLLAR SIZE HAIL ALONG HIGHWAY 61
0829 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M1.00 INCH DESOTO MS TRAINED SPOTTER
0830 AM HAIL HORN LAKE 34.96N 90.04W
04/07/2006 M0.75 INCH DESOTO MS TRAINED SPOTTER
0830 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M0.75 INCH DESOTO MS TRAINED SPOTTER
0832 AM HAIL HORN LAKE 34.96N 90.04W
04/07/2006 M1.00 INCH DESOTO MS LAW ENFORCEMENT
NUMEROUS REPORTS OF QUARTER SIZE HAIL ACROSS SOUTHAVEN
AND HORN LAKE.
0832 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M1.25 INCH DESOTO MS TRAINED SPOTTER
0833 AM HAIL SOUTHWEST MEMPHIS 35.05N 90.07W
04/07/2006 M0.75 INCH SHELBY TN TRAINED SPOTTER
0839 AM HAIL WHITEHAVEN 35.02N 90.03W
04/07/2006 M0.88 INCH SHELBY TN TRAINED SPOTTER
NICKEL SIZE HAIL NEAR THE MEMPHIS INTERNATIONAL AIRPORT
AT TCHULAHOMA AND WINCHESTER.
0843 AM HAIL 3 N GERMANTOWN 35.13N 89.79W
04/07/2006 M0.88 INCH SHELBY TN NWS EMPLOYEE
NICKEL SIZE HAIL AT THE AGRICENTER IN EAST MEMPHIS.
0845 AM HAIL 5 N GERMANTOWN 35.16N 89.79W
04/07/2006 M1.75 INCH SHELBY TN TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED IN CORDOVA
0850 AM HAIL LAKELAND 35.24N 89.73W
04/07/2006 M0.88 INCH SHELBY TN TRAINED SPOTTER
NICKEL SIZE HAIL NEAR HIGHWAY 64 AND CANADA ROAD.
0900 AM HAIL 5 W OAKLAND 35.22N 89.60W
04/07/2006 M0.88 INCH FAYETTE TN EMERGENCY MNGR
NICKEL SIZE HAIL IN HICKORY WITHE.
0918 AM HAIL STANTON 35.46N 89.40W
04/07/2006 M1.00 INCH HAYWOOD TN POST OFFICE
0932 AM HAIL BROWNSVILLE 35.59N 89.25W
04/07/2006 M1.00 INCH HAYWOOD TN EMERGENCY MNGR
0935 AM HAIL 2 NE BROWNSVILLE 35.62N 89.23W
04/07/2006 M0.88 INCH HAYWOOD TN TRAINED SPOTTER
NICKEL SIZE HAIL IN NORTHEAST BROWNSVILLE
0940 AM HAIL BELLS 35.72N 89.09W
04/07/2006 M1.00 INCH CROCKETT TN TRAINED SPOTTER
0946 AM HAIL BELLS 35.72N 89.09W
04/07/2006 M0.75 INCH CROCKETT TN LAW ENFORCEMENT
0947 AM HAIL BELLS 35.72N 89.09W
04/07/2006 M1.75 INCH CROCKETT TN POST OFFICE
0955 AM HAIL HUMBOLDT 35.82N 88.91W
04/07/2006 M1.25 INCH GIBSON TN LAW ENFORCEMENT
0958 AM HAIL HUMBOLDT 35.82N 88.91W
04/07/2006 M0.88 INCH GIBSON TN AMATEUR RADIO
0959 AM HAIL HUMBOLDT 35.82N 88.91W
04/07/2006 M0.75 INCH GIBSON TN TRAINED SPOTTER
1025 AM HAIL MCKENZIE 36.14N 88.51W
04/07/2006 M1.00 INCH CARROLL TN AMATEUR RADIO
&&
SJMLocal storm report, Apr 7, 11:15 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
1115 AM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM HAIL MCKENZIE 36.14N 88.51W
04/07/2006 M1.00 INCH CARROLL TN AMATEUR RADIO
1040 AM HAIL PARIS 36.30N 88.31W
04/07/2006 E0.75 INCH HENRY TN TRAINED SPOTTER
1050 AM HAIL PARIS 36.30N 88.31W
04/07/2006 E0.75 INCH HENRY TN TRAINED SPOTTER
1100 AM HAIL ALAMO 35.78N 89.12W
04/07/2006 M0.75 INCH CROCKETT TN LAW ENFORCEMENT
&&
BLMLocal storm report, Apr 7, 11:35 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1135 AM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM HAIL TUNICA 34.69N 90.38W
04/07/2006 M1.25 INCH TUNICA MS LAW ENFORCEMENT
HALF DOLLAR SIZE HAIL ALONG HIGHWAY 61
0829 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M1.00 INCH DESOTO MS TRAINED SPOTTER
0830 AM HAIL HORN LAKE 34.96N 90.04W
04/07/2006 M0.75 INCH DESOTO MS TRAINED SPOTTER
0830 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M0.75 INCH DESOTO MS TRAINED SPOTTER
0832 AM HAIL HORN LAKE 34.96N 90.04W
04/07/2006 M1.00 INCH DESOTO MS LAW ENFORCEMENT
NUMEROUS REPORTS OF QUARTER SIZE HAIL ACROSS SOUTHAVEN
AND HORN LAKE.
0832 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M1.25 INCH DESOTO MS TRAINED SPOTTER
0833 AM HAIL SOUTHWEST MEMPHIS 35.05N 90.07W
04/07/2006 M0.75 INCH SHELBY TN TRAINED SPOTTER
0839 AM HAIL WHITEHAVEN 35.02N 90.03W
04/07/2006 M0.88 INCH SHELBY TN TRAINED SPOTTER
NICKEL SIZE HAIL NEAR THE MEMPHIS INTERNATIONAL AIRPORT
AT TCHULAHOMA AND WINCHESTER.
0843 AM HAIL 3 N GERMANTOWN 35.13N 89.79W
04/07/2006 M0.88 INCH SHELBY TN NWS EMPLOYEE
NICKEL SIZE HAIL AT THE AGRICENTER IN EAST MEMPHIS.
0845 AM HAIL 5 N GERMANTOWN 35.16N 89.79W
04/07/2006 M1.75 INCH SHELBY TN TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED IN CORDOVA
0850 AM HAIL LAKELAND 35.24N 89.73W
04/07/2006 M0.88 INCH SHELBY TN TRAINED SPOTTER
NICKEL SIZE HAIL NEAR HIGHWAY 64 AND CANADA ROAD.
0900 AM HAIL 5 W OAKLAND 35.22N 89.60W
04/07/2006 M0.88 INCH FAYETTE TN EMERGENCY MNGR
NICKEL SIZE HAIL IN HICKORY WITHE.
0918 AM HAIL STANTON 35.46N 89.40W
04/07/2006 M1.00 INCH HAYWOOD TN POST OFFICE
0932 AM HAIL BROWNSVILLE 35.59N 89.25W
04/07/2006 M1.00 INCH HAYWOOD TN EMERGENCY MNGR
0935 AM HAIL 2 NE BROWNSVILLE 35.62N 89.23W
04/07/2006 M0.88 INCH HAYWOOD TN TRAINED SPOTTER
NICKEL SIZE HAIL IN NORTHEAST BROWNSVILLE
0940 AM HAIL BELLS 35.72N 89.09W
04/07/2006 M1.00 INCH CROCKETT TN TRAINED SPOTTER
0946 AM HAIL BELLS 35.72N 89.09W
04/07/2006 M0.75 INCH CROCKETT TN LAW ENFORCEMENT
0947 AM HAIL BELLS 35.72N 89.09W
04/07/2006 M1.75 INCH CROCKETT TN POST OFFICE
0955 AM HAIL HUMBOLDT 35.82N 88.91W
04/07/2006 M1.25 INCH GIBSON TN LAW ENFORCEMENT
0958 AM HAIL HUMBOLDT 35.82N 88.91W
04/07/2006 M0.88 INCH GIBSON TN AMATEUR RADIO
0959 AM HAIL HUMBOLDT 35.82N 88.91W
04/07/2006 M0.75 INCH GIBSON TN TRAINED SPOTTER
1025 AM HAIL MCKENZIE 36.14N 88.51W
04/07/2006 M1.00 INCH CARROLL TN AMATEUR RADIO
1040 AM HAIL PARIS 36.30N 88.31W
04/07/2006 E0.75 INCH HENRY TN TRAINED SPOTTER
1050 AM HAIL PARIS 36.30N 88.31W
04/07/2006 E0.75 INCH HENRY TN TRAINED SPOTTER
1100 AM HAIL ALAMO 35.78N 89.12W
04/07/2006 M0.75 INCH CROCKETT TN LAW ENFORCEMENT
1115 AM HAIL 5 N MILAN 35.99N 88.75W
04/07/2006 M0.75 INCH GIBSON TN LAW ENFORCEMENT
1125 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 E0.88 INCH DESOTO MS TRAINED SPOTTER
1127 AM HAIL HORN LAKE 34.96N 90.04W
04/07/2006 M1.00 INCH DESOTO MS EMERGENCY MNGR
&&
BLMLocal storm report, Apr 7, 11:48 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1148 AM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM HAIL TUNICA 34.69N 90.38W
04/07/2006 M1.25 INCH TUNICA MS LAW ENFORCEMENT
HALF DOLLAR SIZE HAIL ALONG HIGHWAY 61
0829 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M1.00 INCH DESOTO MS TRAINED SPOTTER
0830 AM HAIL HORN LAKE 34.96N 90.04W
04/07/2006 M0.75 INCH DESOTO MS TRAINED SPOTTER
0830 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M0.75 INCH DESOTO MS TRAINED SPOTTER
0832 AM HAIL HORN LAKE 34.96N 90.04W
04/07/2006 M1.00 INCH DESOTO MS LAW ENFORCEMENT
NUMEROUS REPORTS OF QUARTER SIZE HAIL ACROSS SOUTHAVEN
AND HORN LAKE.
0832 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M1.25 INCH DESOTO MS TRAINED SPOTTER
0833 AM HAIL SOUTHWEST MEMPHIS 35.05N 90.07W
04/07/2006 M0.75 INCH SHELBY TN TRAINED SPOTTER
0839 AM HAIL WHITEHAVEN 35.02N 90.03W
04/07/2006 M0.88 INCH SHELBY TN TRAINED SPOTTER
NICKEL SIZE HAIL NEAR THE MEMPHIS INTERNATIONAL AIRPORT
AT TCHULAHOMA AND WINCHESTER.
0843 AM HAIL 3 N GERMANTOWN 35.13N 89.79W
04/07/2006 M0.88 INCH SHELBY TN NWS EMPLOYEE
NICKEL SIZE HAIL AT THE AGRICENTER IN EAST MEMPHIS.
0845 AM HAIL 5 N GERMANTOWN 35.16N 89.79W
04/07/2006 M1.75 INCH SHELBY TN TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED IN CORDOVA
0850 AM HAIL LAKELAND 35.24N 89.73W
04/07/2006 M0.88 INCH SHELBY TN TRAINED SPOTTER
NICKEL SIZE HAIL NEAR HIGHWAY 64 AND CANADA ROAD.
0900 AM HAIL 5 W OAKLAND 35.22N 89.60W
04/07/2006 M0.88 INCH FAYETTE TN EMERGENCY MNGR
NICKEL SIZE HAIL IN HICKORY WITHE.
0918 AM HAIL STANTON 35.46N 89.40W
04/07/2006 M1.00 INCH HAYWOOD TN POST OFFICE
0932 AM HAIL BROWNSVILLE 35.59N 89.25W
04/07/2006 M1.00 INCH HAYWOOD TN EMERGENCY MNGR
0935 AM HAIL 2 NE BROWNSVILLE 35.62N 89.23W
04/07/2006 M0.88 INCH HAYWOOD TN TRAINED SPOTTER
NICKEL SIZE HAIL IN NORTHEAST BROWNSVILLE
0940 AM HAIL BELLS 35.72N 89.09W
04/07/2006 M1.00 INCH CROCKETT TN TRAINED SPOTTER
0946 AM HAIL BELLS 35.72N 89.09W
04/07/2006 M0.75 INCH CROCKETT TN LAW ENFORCEMENT
0947 AM HAIL BELLS 35.72N 89.09W
04/07/2006 M1.75 INCH CROCKETT TN POST OFFICE
0955 AM HAIL HUMBOLDT 35.82N 88.91W
04/07/2006 M1.25 INCH GIBSON TN LAW ENFORCEMENT
0958 AM HAIL HUMBOLDT 35.82N 88.91W
04/07/2006 M0.88 INCH GIBSON TN AMATEUR RADIO
0959 AM HAIL HUMBOLDT 35.82N 88.91W
04/07/2006 M0.75 INCH GIBSON TN TRAINED SPOTTER
1025 AM HAIL MCKENZIE 36.14N 88.51W
04/07/2006 M1.00 INCH CARROLL TN AMATEUR RADIO
1040 AM HAIL PARIS 36.30N 88.31W
04/07/2006 E0.75 INCH HENRY TN TRAINED SPOTTER
1050 AM HAIL PARIS 36.30N 88.31W
04/07/2006 E0.75 INCH HENRY TN TRAINED SPOTTER
1100 AM HAIL ALAMO 35.78N 89.12W
04/07/2006 M0.75 INCH CROCKETT TN LAW ENFORCEMENT
1115 AM HAIL 5 N MILAN 35.99N 88.75W
04/07/2006 M0.75 INCH GIBSON TN LAW ENFORCEMENT
1125 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 E0.88 INCH DESOTO MS TRAINED SPOTTER
1127 AM HAIL HORN LAKE 34.96N 90.04W
04/07/2006 M1.00 INCH DESOTO MS EMERGENCY MNGR
1137 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 E0.88 INCH DESOTO MS PUBLIC
1134 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M1.00 INCH DESOTO MS TRAINED SPOTTER
1135 AM HAIL SOUTHEAST MEMPHIS 35.07N 89.88W
04/07/2006 E1.00 INCH SHELBY TN TRAINED SPOTTER
&&
BLMLocal storm report, Apr 7, 12:08 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1208 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM HAIL TUNICA 34.69N 90.38W
04/07/2006 M1.25 INCH TUNICA MS LAW ENFORCEMENT
HALF DOLLAR SIZE HAIL ALONG HIGHWAY 61
0829 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M1.00 INCH DESOTO MS TRAINED SPOTTER
0830 AM HAIL HORN LAKE 34.96N 90.04W
04/07/2006 M0.75 INCH DESOTO MS TRAINED SPOTTER
0830 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M0.75 INCH DESOTO MS TRAINED SPOTTER
0832 AM HAIL HORN LAKE 34.96N 90.04W
04/07/2006 M1.00 INCH DESOTO MS LAW ENFORCEMENT
NUMEROUS REPORTS OF QUARTER SIZE HAIL ACROSS SOUTHAVEN
AND HORN LAKE.
0832 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M1.25 INCH DESOTO MS TRAINED SPOTTER
0833 AM HAIL SOUTHWEST MEMPHIS 35.05N 90.07W
04/07/2006 M0.75 INCH SHELBY TN TRAINED SPOTTER
0839 AM HAIL WHITEHAVEN 35.02N 90.03W
04/07/2006 M0.88 INCH SHELBY TN TRAINED SPOTTER
NICKEL SIZE HAIL NEAR THE MEMPHIS INTERNATIONAL AIRPORT
AT TCHULAHOMA AND WINCHESTER.
0843 AM HAIL 3 N GERMANTOWN 35.13N 89.79W
04/07/2006 M0.88 INCH SHELBY TN NWS EMPLOYEE
NICKEL SIZE HAIL AT THE AGRICENTER IN EAST MEMPHIS.
0845 AM HAIL 5 N GERMANTOWN 35.16N 89.79W
04/07/2006 M1.75 INCH SHELBY TN TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED IN CORDOVA
0850 AM HAIL LAKELAND 35.24N 89.73W
04/07/2006 M0.88 INCH SHELBY TN TRAINED SPOTTER
NICKEL SIZE HAIL NEAR HIGHWAY 64 AND CANADA ROAD.
0900 AM HAIL 5 W OAKLAND 35.22N 89.60W
04/07/2006 M0.88 INCH FAYETTE TN EMERGENCY MNGR
NICKEL SIZE HAIL IN HICKORY WITHE.
0918 AM HAIL STANTON 35.46N 89.40W
04/07/2006 M1.00 INCH HAYWOOD TN POST OFFICE
0932 AM HAIL BROWNSVILLE 35.59N 89.25W
04/07/2006 M1.00 INCH HAYWOOD TN EMERGENCY MNGR
0935 AM HAIL 2 NE BROWNSVILLE 35.62N 89.23W
04/07/2006 M0.88 INCH HAYWOOD TN TRAINED SPOTTER
NICKEL SIZE HAIL IN NORTHEAST BROWNSVILLE
0940 AM HAIL BELLS 35.72N 89.09W
04/07/2006 M1.00 INCH CROCKETT TN TRAINED SPOTTER
0946 AM HAIL BELLS 35.72N 89.09W
04/07/2006 M0.75 INCH CROCKETT TN LAW ENFORCEMENT
0947 AM HAIL BELLS 35.72N 89.09W
04/07/2006 M1.75 INCH CROCKETT TN POST OFFICE
0955 AM HAIL HUMBOLDT 35.82N 88.91W
04/07/2006 M1.25 INCH GIBSON TN LAW ENFORCEMENT
0958 AM HAIL HUMBOLDT 35.82N 88.91W
04/07/2006 M0.88 INCH GIBSON TN AMATEUR RADIO
0959 AM HAIL HUMBOLDT 35.82N 88.91W
04/07/2006 M0.75 INCH GIBSON TN TRAINED SPOTTER
1025 AM HAIL MCKENZIE 36.14N 88.51W
04/07/2006 M1.00 INCH CARROLL TN AMATEUR RADIO
1040 AM HAIL PARIS 36.30N 88.31W
04/07/2006 E0.75 INCH HENRY TN TRAINED SPOTTER
1050 AM HAIL PARIS 36.30N 88.31W
04/07/2006 E0.75 INCH HENRY TN TRAINED SPOTTER
1100 AM HAIL ALAMO 35.78N 89.12W
04/07/2006 M0.75 INCH CROCKETT TN LAW ENFORCEMENT
1115 AM HAIL 5 N MILAN 35.99N 88.75W
04/07/2006 M0.75 INCH GIBSON TN LAW ENFORCEMENT
1125 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 E0.88 INCH DESOTO MS TRAINED SPOTTER
1127 AM HAIL HORN LAKE 34.96N 90.04W
04/07/2006 M1.00 INCH DESOTO MS EMERGENCY MNGR
1134 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M1.00 INCH DESOTO MS TRAINED SPOTTER
1135 AM HAIL SOUTHEAST MEMPHIS 35.07N 89.88W
04/07/2006 E1.00 INCH SHELBY TN TRAINED SPOTTER
1205 AM FUNNEL CLOUD 4 W COLLIERVILLE 35.06N 89.75W
04/07/2006 SHELBY TN TRAINED SPOTTER
MOVING NE
1140 AM HAIL BARTLETT 35.22N 89.84W
04/07/2006 M1.00 INCH SHELBY TN PUBLIC
&&
BLMLocal storm report, Apr 7, 12:18 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1218 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM HAIL TUNICA 34.69N 90.38W
04/07/2006 M1.25 INCH TUNICA MS LAW ENFORCEMENT
HALF DOLLAR SIZE HAIL ALONG HIGHWAY 61
0829 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M1.00 INCH DESOTO MS TRAINED SPOTTER
0830 AM HAIL HORN LAKE 34.96N 90.04W
04/07/2006 M0.75 INCH DESOTO MS TRAINED SPOTTER
0830 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M0.75 INCH DESOTO MS TRAINED SPOTTER
0832 AM HAIL HORN LAKE 34.96N 90.04W
04/07/2006 M1.00 INCH DESOTO MS LAW ENFORCEMENT
NUMEROUS REPORTS OF QUARTER SIZE HAIL ACROSS SOUTHAVEN
AND HORN LAKE.
0832 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M1.25 INCH DESOTO MS TRAINED SPOTTER
0833 AM HAIL SOUTHWEST MEMPHIS 35.05N 90.07W
04/07/2006 M0.75 INCH SHELBY TN TRAINED SPOTTER
0839 AM HAIL WHITEHAVEN 35.02N 90.03W
04/07/2006 M0.88 INCH SHELBY TN TRAINED SPOTTER
NICKEL SIZE HAIL NEAR THE MEMPHIS INTERNATIONAL AIRPORT
AT TCHULAHOMA AND WINCHESTER.
0843 AM HAIL 3 N GERMANTOWN 35.13N 89.79W
04/07/2006 M0.88 INCH SHELBY TN NWS EMPLOYEE
NICKEL SIZE HAIL AT THE AGRICENTER IN EAST MEMPHIS.
0845 AM HAIL 5 N GERMANTOWN 35.16N 89.79W
04/07/2006 M1.75 INCH SHELBY TN TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED IN CORDOVA
0850 AM HAIL LAKELAND 35.24N 89.73W
04/07/2006 M0.88 INCH SHELBY TN TRAINED SPOTTER
NICKEL SIZE HAIL NEAR HIGHWAY 64 AND CANADA ROAD.
0900 AM HAIL 5 W OAKLAND 35.22N 89.60W
04/07/2006 M0.88 INCH FAYETTE TN EMERGENCY MNGR
NICKEL SIZE HAIL IN HICKORY WITHE.
0918 AM HAIL STANTON 35.46N 89.40W
04/07/2006 M1.00 INCH HAYWOOD TN POST OFFICE
0932 AM HAIL BROWNSVILLE 35.59N 89.25W
04/07/2006 M1.00 INCH HAYWOOD TN EMERGENCY MNGR
0935 AM HAIL 2 NE BROWNSVILLE 35.62N 89.23W
04/07/2006 M0.88 INCH HAYWOOD TN TRAINED SPOTTER
NICKEL SIZE HAIL IN NORTHEAST BROWNSVILLE
0940 AM HAIL BELLS 35.72N 89.09W
04/07/2006 M1.00 INCH CROCKETT TN TRAINED SPOTTER
0946 AM HAIL BELLS 35.72N 89.09W
04/07/2006 M0.75 INCH CROCKETT TN LAW ENFORCEMENT
0947 AM HAIL BELLS 35.72N 89.09W
04/07/2006 M1.75 INCH CROCKETT TN POST OFFICE
0955 AM HAIL HUMBOLDT 35.82N 88.91W
04/07/2006 M1.25 INCH GIBSON TN LAW ENFORCEMENT
0958 AM HAIL HUMBOLDT 35.82N 88.91W
04/07/2006 M0.88 INCH GIBSON TN AMATEUR RADIO
0959 AM HAIL HUMBOLDT 35.82N 88.91W
04/07/2006 M0.75 INCH GIBSON TN TRAINED SPOTTER
1025 AM HAIL MCKENZIE 36.14N 88.51W
04/07/2006 M1.00 INCH CARROLL TN AMATEUR RADIO
1040 AM HAIL PARIS 36.30N 88.31W
04/07/2006 E0.75 INCH HENRY TN TRAINED SPOTTER
1050 AM HAIL PARIS 36.30N 88.31W
04/07/2006 E0.75 INCH HENRY TN TRAINED SPOTTER
1100 AM HAIL ALAMO 35.78N 89.12W
04/07/2006 M0.75 INCH CROCKETT TN LAW ENFORCEMENT
1115 AM HAIL 5 N MILAN 35.99N 88.75W
04/07/2006 M0.75 INCH GIBSON TN LAW ENFORCEMENT
1125 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 E0.88 INCH DESOTO MS TRAINED SPOTTER
1127 AM HAIL HORN LAKE 34.96N 90.04W
04/07/2006 M1.00 INCH DESOTO MS EMERGENCY MNGR
1134 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M1.00 INCH DESOTO MS TRAINED SPOTTER
1135 AM HAIL SOUTHEAST MEMPHIS 35.07N 89.88W
04/07/2006 E1.00 INCH SHELBY TN TRAINED SPOTTER
1205 AM HAIL 10 SW SOMERVILLE 35.14N 89.48W
04/07/2006 E2.75 INCH FAYETTE TN AMATEUR RADIO
&&
BLMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 8:32 AM CDT | Severe Thunderstorm Warning | MEG | Shelby | 28 min |
| Apr 7, 8:48 AM CDT | Severe Thunderstorm Warning | MEG | Fayette | 32 min |
| Apr 7, 9:09 AM CDT | Severe Thunderstorm Warning | MEG | Haywood, Tipton | 36 min |
| Apr 7, 9:38 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Madison | 21 min |
| Apr 7, 9:49 AM CDT | Severe Thunderstorm Warning | MEG | Gibson | 26 min |
| Apr 7, 9:57 AM CDT | Severe Thunderstorm Warning | MEG | Carroll | 36 min |
| Apr 7, 10:25 AM CDT | Severe Thunderstorm Warning | MEG | Henry, Weakley | 40 min |
| Apr 7, 10:28 AM CDT | Severe Thunderstorm Warning | MEG | Haywood, Tipton | 34 min |
| Apr 7, 10:52 AM CDT | Severe Thunderstorm Warning | MEG | Crockett | 23 min |
| Apr 7, 11:06 AM CDT | Severe Thunderstorm Warning | MEG | Gibson | 24 min |
| Apr 7, 11:19 AM CDT | Severe Thunderstorm Warning | MEG | Shelby | 41 min |
| Apr 7, 11:28 AM CDT | Severe Thunderstorm Warning | MEG | Weakley | 32 min |
| Apr 7, 11:42 AM CDT | Severe Thunderstorm Warning | MEG | Fayette | 48 min |
| Apr 7, 11:42 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Henry | 48 min |
| Apr 7, 11:45 AM CDT | Tornado Warning | MEG | Shelby | 19 min |
| Apr 7, 11:53 AM CDT | Tornado Warning | MEG | Fayette | 37 min |
| Apr 7, 11:59 AM CDT | Severe Thunderstorm Warning | MEG | Haywood, Tipton | 31 min |
| Apr 7, 12:00 PM CDT | Tornado Warning | MEG | Carroll, Henry | 30 min |
| Apr 7, 12:15 PM CDT | Tornado Warning | MEG | Hardeman | 45 min |
| Apr 7, 12:20 PM CDT | Severe Thunderstorm Warning | MEG | Crockett | 25 min |
| Apr 7, 12:28 PM CDT | Tornado Warning | MEG | Fayette | 11 min |
| Apr 7, 12:29 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Henry | 31 min |
| Apr 7, 12:31 PM CDT | Severe Thunderstorm Warning | MEG | Haywood | 14 min |
| Apr 7, 12:36 PM CDT | Severe Thunderstorm Warning | MEG | Gibson | 24 min |
| Apr 7, 12:49 PM CDT | Tornado Warning | MEG | Chester, McNairy | 50 min |
| Apr 7, 12:56 PM CDT | Severe Thunderstorm Warning | MEG | Weakley | 34 min |
| Apr 7, 1:00 PM CDT | Tornado Warning | MEG | Hardeman | 8 min |
| Apr 7, 1:06 PM CDT | Severe Thunderstorm Warning | MEG | Carroll | 24 min |
| Apr 7, 1:15 PM CDT | Severe Thunderstorm Warning | MEG | Henry | 30 min |
| Apr 7, 1:19 PM CDT | Tornado Warning | MEG | Carroll, Henderson | 26 min |
| Apr 7, 1:28 PM CDT | Tornado Warning | MEG | Decatur, Hardin | 32 min |
| Apr 7, 1:58 PM CDT | Tornado Warning | MEG | Decatur | 12 min |
| Apr 7, 2:48 PM CDT | Severe Thunderstorm Warning | MEG | Madison | 27 min |
| Apr 7, 3:04 PM CDT | Severe Thunderstorm Warning | MEG | Henderson | 41 min |
| Apr 7, 3:14 PM CDT | Tornado Warning | MEG | Henderson | 35 min |
| Apr 7, 3:24 PM CDT | Tornado Warning | MEG | Decatur | 35 min |
| Apr 7, 3:45 PM CDT | Severe Thunderstorm Warning | MEG | Carroll | 15 min |
| Apr 7, 4:19 PM CDT | Severe Thunderstorm Warning | MEG | Hardin | 26 min |
| Apr 7, 4:44 PM CDT | Severe Thunderstorm Warning | MEG | Hardin | 31 min |
| Apr 7, 6:03 PM CDT | Severe Thunderstorm Warning | MEG | Hardeman | 27 min |
| Apr 7, 6:25 PM CDT | Severe Thunderstorm Warning | MEG | Fayette | 35 min |
| Apr 7, 6:39 PM CDT | Severe Thunderstorm Warning | MEG | Hardeman | 36 min |
| Apr 7, 6:41 PM CDT | Severe Thunderstorm Warning | MEG | Chester | 34 min |
Nearby
Tornado Warnings in Tennessee, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.